EconPapers    
Economics at your fingertips  
 

Some Identities on the ð ‘ž -Integral Representation of the Product of Several ð ‘ž -Bernstein-Type Polynomials

Taekyun Kim

Abstract and Applied Analysis, 2011, vol. 2011, 1-11

Abstract:

The purpose of this paper is to give some properties of several ð ‘ž -Bernstein-type polynomials to express the ð ‘ž -integral on [0, 1] in terms of ð ‘ž -beta and ð ‘ž -gamma functions. Finally, we derive some identities on the ð ‘ž -integral of the product of several ð ‘ž -Bernstein-type polynomials.

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/634675.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/634675.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:634675

DOI: 10.1155/2011/634675

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:634675